# SDR FDEA2018083102287

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP ASSY O/B FWD HINGE (WING SIDE) LOWER MOUNT O/B BORE CORROSION. HINGE LOWER MOUNT O/B BORE (NR 3 HOLE) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-09. EXISTING HOLE DIA: 0.595", FINAL HOLE DIA: 0.611", MAXIMUM ALLOWABLE DIA: 0.584. SHOULDER BUSHING FABRICATED AS PER EA 1-5750-127792 A P2 STEP 1A AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-127792 A P2 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
